Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 171–172 (Mi umn324)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Strong intersystolic softness of closed manifolds

I. K. Babenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm324

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 987–988

Bibliographic databases:

MSC: 53C23
Accepted: 07.09.2000

Citation: I. K. Babenko, “Strong intersystolic softness of closed manifolds”, Uspekhi Mat. Nauk, 55:5(335) (2000), 171–172; Russian Math. Surveys, 55:5 (2000), 987–988

Citation in format AMSBIB
\Bibitem{Bab00}
\by I.~K.~Babenko
\paper Strong intersystolic softness of closed manifolds
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn324}
\crossref{https://doi.org/10.4213/rm324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799015}
\zmath{https://zbmath.org/?q=an:1004.53031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..987B}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 987--988
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034556646}


Linking options:
  • http://mi.mathnet.ru/eng/umn324
  • https://doi.org/10.4213/rm324
  • http://mi.mathnet.ru/eng/umn/v55/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Babenko, IK, “Strong systolic freedom of closed manifolds end of polyhedrons”, Annales de l Institut Fourier, 52:4 (2002), 1259  crossref  mathscinet  zmath  isi
    2. Katz, M, “Local calibration of mass and systolic geometry”, Geometric and Functional Analysis, 12:3 (2002), 598  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:258
    Full text:150
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021